# SDR DHL200072112C

- Difficulty date: July 21, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (TOP) PANEL JUST AFT OF APU EXHAUST DELAMINATED.  INTERIM REPAIR INSTALLED PER AERONAUTICAL SOLUTIONS 00-0051R.  COMPLETE PREM REPAIR.  REMOVED APU EXHAUST DUCT PER M/M 49-80-0.  REMOVED PANEL PER SRM 51-30-2 AND ROUTED TO F/G SHOP FOR REPAIR.  INSTALLED BONDED REPAIR TO PANEL PER SRM 51-40-6.  INSTALLED PANEL PER SRM 51-30-2.  SEALED EDGES PER SRM 51-20-4.  RE-INSTALLED APU EXHAUST DUCT PER M/M 49-80-00.
